Welcome, Guest
Username: Password: Remember me
Welcome to MMS Forum!

We encourage new members to post a short introduction of themselves in this forum category. Get to know your fellow board members and their interests and skills. Please come and participate in educating people about the healing miracle that is MMS, and join the movement to make it available to the World!
  • Page:
  • 1

TOPIC: New in forum need help

New in forum need help 14 May 2020 21:15 #64197

  • jgdasb
  • jgdasb's Avatar Topic Author
  • Offline
  • Fresh Boarder
  • Fresh Boarder
  • Posts: 5
  • Thank you received: 0
Hello, I'm new in the forum and my English is bad.
I used mms with my benign prostatic hyperplasia problem without good results. I think I got worse because of the acid ph.
Now I'm trying to CDS (ph neutral)

But the most important help I seek here is for my mother who has Alzheimer's.
Does anyone know if it is possible to take cds, or mms with anticoagulants, in this case of a new generation (Lixiana /edoxaban) or any others.
Does anyone have experience in this, or know something about it.

Please Log in or Create an account to join the conversation.

New in forum need help 15 May 2020 02:58 #64206

  • paul
  • paul's Avatar
  • Offline
  • Platinum Boarder
  • Platinum Boarder
  • Posts: 576
  • Thank you received: 623
Do not use MMS with other anticoagulants!
Your English is good.

Please Log in or Create an account to join the conversation.

New in forum need help 15 May 2020 09:39 #64217

  • jgdasb
  • jgdasb's Avatar Topic Author
  • Offline
  • Fresh Boarder
  • Fresh Boarder
  • Posts: 5
  • Thank you received: 0
Thanks for the answer, Very useful google translator ;)

Can't with any anticoagulants? Even new generation anticoagulants (Lixiana / edoxaban)?

Please Log in or Create an account to join the conversation.

New in forum need help 15 May 2020 10:10 #64218

  • paul
  • paul's Avatar
  • Offline
  • Platinum Boarder
  • Platinum Boarder
  • Posts: 576
  • Thank you received: 623
No. It would be the same as taking a double dose and possibly bleeding internally.
The following user(s) said Thank You: jgdasb

Please Log in or Create an account to join the conversation.

  • Page:
  • 1